# SDR CA060330007

- Difficulty date: March 30, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,254 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Contactor
- Part number: SM601BA20A1
- Condition: Stuck
- Location: Hyd Circuit Brkr
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF THE PILOTS WERE COMPLETING THE AFTER TAKE-OFF CHECKS AND THEY NOTICED THAT THE NR 2 HYDRAULIC STANDBY POWER UNIT WAS INDICATING PRESSURE EVEN WITH THE SPU SELECTED OFF. THE PILOTS ELECTED TO RETURN TO BASE FOR FURTHER INVESTIGATION. THE MAINTENACE STAFF FOUND THAT THE HYDRAULIC REMOTE CIRCUIT BREAKER CONTACTOR WAS STUCK IN THE ON POSITION. CONTACTOR WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20060330007)
